# SDR ASAA2017010619251

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 37,010 hours, 11,182 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM IN MCDU.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM RESTORED NORMAL.
